MathSciNet Relay Station
MathSciNet bibliographic data
MR1829346 (2002a:49059) 49Q15 (53C42 58D10)
Delladio, Silvano On hypersurfaces in ${\bf R}\sp {n+1}$ with integral bounds on curvature. J. Geom. Anal. 11 (2001), no. 1, 17–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement